# SDR HEEA967733

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911TL
- Make and model: Bolkms BK117B1
- Aircraft serial: 7198
- System (JASC): 3444 · Ground Proximity System
- Part: Altimeter
- Part number: 066104802
- Condition: Erratic
- Location: Radar Alt
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEEDLE FLUCTUATES ERRATICALLY.  TEST FUNCTION SOMETIMES PEGS NEEDLE ABOVE 3000'. FOUND POWER OUT DOES NOT MEET SPECS.  STRIPLINE ASSY IS BAD.
